Vector Side Effects I'm Experiencing

Azaloth

Member
Awards
0
Hi BLR Folks...

First, I'm a huge fan of your line. Did several runs of the original Follidrone and loved it, and currently have 3 bottles of Follidrone 2, 3 bottles of vector, 3 bottles of viron, 1 bottle of letrone, etc. I don't use a ton of supplements and have been excited to kick off a few months of getting after it with an awesome BLR stack.

My plan was to start with just one bottle of Vector solo to see how I respond since I already know Follidrone works well. In month two I'd add in the Follidrone and Viron.

Unfortunately, things aren't off to a great start and I'm hoping to get some guidance here. I'm posting publicly as I'm hoping other users in addition to company reps may have some feedback. I am so psyched for this stack but am concerned Vector is just agreeing with me.

Here are the details:
- Current stats; 5'9.5" tall, 168 lbs, ~10% BF, super hard-gainer (have been training for 15 years to grow naturally from around 150 to this weight level), in pretty solid shape at the moment in terms of strength, endurance, etc
- Timeline: Started Vector roughly 10 days ago
- Dosing: 3x pills in AM shortly after waking with my standard morning shake (almond milk, around 40g of whey + collagen protein, banana, peanut butter, honey, etc), then 3 more pills typically in the evening a few hours before bed, with an evening meal.
Goals: Gain high-quality lean mass
Other supps used:
- Thorne Elite Multi-V AM/PM
- Nordic Naturals Fish Oil 2x/day
- Hydrolyzed Chicken Collagen
- Thorne Bacillus Coagulans probiotic
- Thorne Vit D 2000 IU/day (in addition to what's in Multi)

Here's what I've been experiencing:
- Nearly non-stop stomach issues since starting (burning feeling, gas, bloating, vicious diarrhea for the first few days (sorry to be graphic), now just loose, soft stools and lot of general churning/burning feeling in my stomach)
- No increase in appetite, actually the opposite, I am finding myself far less motivated to eat than usual (probably linked to feeling pretty crappy stomach-wise in general)
- No obvious change in strength or workout quality (positive or negative)
- Libido generally feels a bit lower than usual; nothing terrible I'm just finding myself not raging around as much as I usually do
- Having a harder-than-usual time falling asleep (this likely due partially to some other factors, but the stomach issues aren't helping)
- Oddly HIGH aggression... This is very promising although it's been unfortunately manifesting more at work/home than in the gym
- Lost 3-4 lbs of hard-earned lean mass (I have a pretty high-end segmental body composition scale I use and I weigh myself consistently every AM, after using bathroom/before eating w/o clothing). The scale actually outputs a value for lean mass, so I can track this consistently with a fair degree of accuracy. Dropping this weight really sucks as it will take me 2-3 months to gain that back.

The biggest issue is obviously the stomach problems, especially as I sometimes have to travel for work (stomach stuff is not fun on planes and trains).

Questions for the board:

1. Who else has had these symptoms? I searched quite a bit and did see a few other similar reports but not much follow-up on how things ultimate shook out for the person.

2. Any suggestions on how to resolve the stomach issues? I've been thinking I should try taking smaller doses more spread out (maybe even 1 pill 4x/day). Any other ideas? @brundel I'm curious if you have any deeper wisdom on what could be causing the reaction and how to maybe counteract or lessen it.

3. Any thoughts on the loss of appetite and other effects?

4. For BLR folks -- If I can't get the sides to resolve, who can I talk to about potentially exchanging my Vector tubs for something else in your arsenal

I'm really hoping there's a path to stick with this and start to see some of the great gains others have reported.

Thanks in advance for any helpful responses.
 
Last edited:
ValiantThor08

ValiantThor08

Board Sponsor
Awards
4
  • First Up Vote
  • Established
  • Best Answer
  • RockStar
Throwing something in the air. Is it possible that your body is fighting and infection/virus right now? What I suggest is to stop supplementation. Wait for all symptoms to pass, then wait a few more days. Also, have you done any deload days from extensive lifting?
 
Ptlhains

Ptlhains

Active member
Awards
2
  • First Up Vote
  • Established
Out of the 100's and 100's of logs and comments on Vector I have followed since the onset of this supplement, I have never heard of someone having such a hard time. Yes, a very few folks have reported some light adaptation issues, but is sounds like your system is busy dealing with something else and now is not the time.
I suggest taking a few days off and then start dosing 2 separate caps per day for a week, then graduate to 3 caps for a few days and 4 caps by the end of two weeks, add caps 5 and 6 during week 3. Make sure you are drinking lots of water, eating enough and getting enough sleep.
 

Anabaholic

Member
Awards
2
  • Established
  • First Up Vote
I had gas and diarrhea on my first vector run, but I did have an increase in appetite, increase in strength and no change in libido. If it's any consolation to you, I've run two times since then and haven't had a problem. My guess though is that appetite and libido loss are psychological because of the digestive issues (who wants to eat or hump when you're getting sick all the time?) Weight loss could be from eating less, same for no change in strength. As for sleep and aggression, I can't imagine what in vector could cause those issues, did they start immediately after taking vector? Or do you say, have a very stressful job that got worse around the same time or something like that?
 

Similar threads


Top